# SDR AALA202308248046

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 26,988 hours, 12,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW CEILING EMERGENCY LIGHT CEILING INOPERATIVE. REPLACED LIGHT ASSEMBLY PER AMM 33-51-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
